MathSciNet Relay Station
MathSciNet bibliographic data
MR122724 (23 #A64) 02.70
Gandy, R. O. On a problem of Kleene's. Bull. Amer. Math. Soc. 66 1960 501–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement